On a nonlinear differential game of evasion with constraints. (English) Zbl 0616.90109

An evasion strategy in Pontryagin’s sense for a nonlinear differential game with constraints is constructed. The motion of the controlled objects is described by the system \(\dot x=A(x,y)+B(x,y,u,v)\) and \(\dot y=\beta y+g(x,y,u,w,v)+f(u,v)\), where \(x\in R^ n\), \(y\in R^ m\), \(\beta >0\), \(u\in U\subset R^ p\) is the control parameter of the pursuer, \((w,v)\in W\times V\subset R^ q\times R^ r\) is the control parameter of the evader, U, V, W are compact sets. The constraints are given by the linear inequalities: \((q_ k,y)\geq 0\), \(k=1,2,...,s\), where (.,.) is the scalar product and \(q_ k\in R^ m\) are given constant vectors. It is proven that under some conditions there is a map \(F(u,z)=(w(u,z)\), v(u,z)) with values in \(W\times V\) such that for any measurable function \(u=u(t)\in U\) and any initial value \(z_ 0=(x_ 0,y_ 0)\) the solution (x(t),y(t)) of the system with \(u=u(t)\), \(w=w(u(t),z_ 0)\), \(v=w(u(t),z_ 0)\) starting at \(z_ 0\) has the properties: \((q_ k,y(t))\geq 0\), \(k=1,2,...,s\), (x(t),y(t))\(\not\in M\) for all \(t\in [0,\infty)\), where M is a given linear subspace of the state space \(R^{n+m}\) and codim \(M\geq 2\).


91A24 Positional games (pursuit and evasion, etc.)
91A23 Differential games (aspects of game theory)
91A99 Game theory
Full Text: EuDML


[1] А. Я. Азимов: Лимейная диффепенциальная угра ыбегния с интегральхымо ограхичехиями на упрабленуе. Диффепенциальнае ыпабнеиня 11 (1975),10 1723-1731. · Zbl 1170.01354
[2] Е. А. Барбашин: Ваеденуе в теорию уцтойчивости. Hauka, Москва 1967. · Zbl 1103.35360
[3] А. Ф. Филиппов: некотопых вопросах теории оптимальхого регулирования. Вестник Московского университета (1959), 2 25-32. · Zbl 1047.90504
[4] R. V. Gamkrelidze, G. L. Kharatishvili: A differential game of evasion with nonlinear control. SIAM J. Control 12 (1974), 332-349. · Zbl 0308.90065
[5] B. Kaśkosz: On a nonlinear evasion problem. SIAM J. Control 15 (1977), 661-673.
[6] B. Kaśkosz: A sufficient condition for evasion in nonlinear game, Part I. Control Cybernet, 7 (1978), 5-15.
[7] B. Kaśkosz: A sufficient condition for evasion in a nonlinear game, Part II. Control Cybernet, 7 (1978), 39-50.
[8] Н. Н. Красовский А. И. Субботив: Позиционные диффепенциальные угри. Hauka, Москва 1974. · Zbl 1235.49003
[9] M. Medved’: On a differential game of evasion described by a class of nonlinear integrodifferential equations. Czechosl. Math. J. 3 (1978), 407-418. · Zbl 0402.90111
[10] M. Medved’: On a nonlinear evasion problem described by a system of integrodifferential equations. Optimization Techniques, Proccesdings of the 9th IFIP Conference on Optimization Techniques, Warsaw 1979, Springer-Verlag 1980, 232-240.
[11] M. Medved’: On a problem of evasion. Kybernetika 13 (1977), 1, 57-62.
[12] Е. Ф. Мищенко М. С. Никольский И. Сатимов: Задача уклонения от всречи в дифференциальных играх многих лиц. Труды Математического института АН СССР, t. 143 (1977), 105-128. · Zbl 1236.41006
[13] Е. Ф. Мищенко Н. Сатимов: Задача об уклонении от встечи в дифференциальных уграх с нелинейными управлениями. Дифференциальные уравнения 9 (1973), 10, 1792-1797. · Zbl 1221.53041
[14] Е. Ф. Мищенко Н. Сатимов: Задача уклонения от встречи в дифференциальных играх многих лиц. ДАН СССР 221 (1975), 2, 285-288. · Zbl 1231.90252
[15] М. С. Никольский: О квазилинейной задаче убегания. ДАН СССР 218 (1974), 5,1024-1027. · Zbl 1170.01350
[16] М. С. Никольский: О квазилинейной задаче убегания. Дан СССР 221 (1975), 3, 539-542. · Zbl 1170.01354
[17] Л. С. Понтрягин: Дифференциальнаяа игра преследования. Труды Математического Института им. В. А. Стеклова, t. 112 (1971), 30-63. · Zbl 1170.92344
[18] L. S. Pontryagin: On the evasion process in differential games. Appl. Math. and Optimization 1 (1974), 5-19. · Zbl 0296.90057
[19] Л. С. Понтрягин Е. Ф. Мищенко: Задача об уклонении от встречи в линейных дифференциальных играх. Дифференциальные уравнения 7 (1971), 436-445. · Zbl 1236.82017
[20] В. Н. Пшеничный: О задаче убегания. Кибернетика (1975), 4, 120-127. · Zbl 1170.01354
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.